# SDR DALA2020081902819

- Difficulty date: August 9, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 78,237 hours, 15,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT EXIT SIGNAL LIGHT AFT WALL INOPERATIVE. (EMERGENCY LIGHT). REPLACED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
